RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oskolkov, Konstantin Il'ich

Total publications: 31 (30)
in MathSciNet: 30 (29)
in zbMATH: 30 (29)
in Web of Science: 5 (5)
in Scopus: 4 (4)
Cited articles: 23
Citations in Math-Net.Ru: 153
Citations in Web of Science: 24
Citations in Scopus: 4
Presentations: 1

Number of views:
This page:2008
Abstract pages:7183
Full texts:2581
References:428
Professor
Doctor of physico-mathematical sciences (1972)
E-mail: ,
Website: http://www.math.sc.edu/konstantin-oskolkov
Keywords: Fourier Series, Approximation, Oscillatory Sums and Integrals, Schrdinger type equations, Wavelets and Bases.

http://www.mathnet.ru/eng/person18311
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:oskolkov.konstantin-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/199229
https://www.researchgate.net/profile/K_Oskolkov

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2013
1. K. I. Oskolkov, M. A. Chahkiev, “Traces of the discrete Hilbert transform with quadratic phase”, Proc. Steklov Inst. Math., 280 (2013), 248–262  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2010
2. K. I. Oskolkov, M. A. Chakhkiev, “On Riemann “nondifferentiable” function and Schrödinger equation”, Proc. Steklov Inst. Math., 269 (2010), 186–196  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2008
3. K. I. Oskolkov, “Linear and Nonlinear Methods of Relief Approximation”, Journal of Mathematical Sciences, 155:1 (2008), 129–152  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2005
4. K. I. Oskolkov, “The Series $\sum\sum\frac{e^{2\pi imnx}}{mn}$ and a Problem of Chowla”, Proc. Steklov Inst. Math., 248 (2005), 197–215  mathnet  mathscinet  zmath

   2003
5. K. I. Oskolkov, “On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases”, Math. Notes, 74:2 (2003), 232–244  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   1997
6. K. I. Oskolkov, “Ridge Approximation, Chebyshev–Fourier Analysis and Optimal Quadrature Formulas”, Proc. Steklov Inst. Math., 219 (1997), 265–280  mathnet  mathscinet  zmath

   1993
7. K. I. Oskolkov, “Vinogradov series in the Cauchy problem for equations of Schrödinger type”, Proc. Steklov Inst. Math., 200 (1993), 291–315  mathnet  mathscinet  zmath

   1992
8. K. I. Oskolkov, “Vinogradov's series and integrals and their applications”, Proc. Steklov Inst. Math., 190 (1992), 193–229  mathnet  mathscinet  zmath

   1989
9. G. I. Arkhipov, K. I. Oskolkov, “On a special trigonometric series and its applications”, Math. USSR-Sb., 62:1 (1989), 145–155  mathnet  crossref  mathscinet  zmath

   1986
10. K. I. Oskolkov, “Spectra of uniform convergence”, Dokl. Akad. Nauk SSSR, 288:1 (1986), 54–58  mathnet  mathscinet  zmath

   1987
11. K. I. Oskolkov, “On strong summability of Fourier series”, Proc. Steklov Inst. Math., 172 (1987), 303–314  mathnet  mathscinet  zmath

   1986
12. K. I. Oskolkov, “A subsequence of Fourier sums of integrable functions”, Proc. Steklov Inst. Math., 167 (1986), 267–290  mathnet  mathscinet  zmath

   1985
13. K. I. Oskolkov, “Luzin's $C$-property for a conjugate function”, Proc. Steklov Inst. Math., 164 (1985), 141–153  mathnet  mathscinet  zmath

   1983
14. K. I. Oskolkov, “Partial sums of the Taylor series of a bounded analytic function”, Proc. Steklov Inst. Math., 157 (1983), 165–172  mathnet  mathscinet  zmath

   1980
15. K. I. Oskolkov, “Approximate properties of classes of periodic functions”, Mat. Zametki, 27:4 (1980), 651–666  mathnet  mathscinet  zmath

   1979
16. K. I. Oskolkov, “Lebesgue inequality in the mean”, Math. Notes, 25:4 (1979), 286–288  mathnet  crossref  mathscinet  zmath
17. K. I. Oskolkov, “On the optimality of the quadrature formula with equidistant nodes on classes of periodic functions”, Dokl. Akad. Nauk SSSR, 249:1 (1979), 49–52  mathnet  mathscinet  zmath
18. K. I. Oskolkov, “Polygonal approximation of functions of two variables”, Math. USSR-Sb., 35:6 (1979), 851–861  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1977
19. K. I. Oskolkov, “Approximation properties of summable functions on sets of full measure”, Math. USSR-Sb., 32:4 (1977), 489–514  mathnet  crossref  mathscinet  zmath  isi (cited: 19)

   1980
20. K. I. Oskolkov, “Sequences of norms of Fourier sums of bounded functions”, Proc. Steklov Inst. Math., 143 (1980), 137–151  mathnet  mathscinet  zmath

   1976
21. K. I. Oskolkov, “Uniform modulus of continuity of summable functions on sets of positive measure”, Dokl. Akad. Nauk SSSR, 229:2 (1976), 304–306  mathnet  mathscinet  zmath

   1975
22. K. I. Oskolkov, “Lebesgue's inequality in a uniform metric and on a set of full measure”, Math. Notes, 18:4 (1975), 895–902  mathnet  crossref  mathscinet  zmath

   1977
23. K. I. Oskolkov, “An estimate for the approximation of continuous functions by sequences of Fourier sum”, Proc. Steklov Inst. Math., 134 (1977), 273–288  mathnet  mathscinet  zmath

   1974
24. K. I. Oskolkov, “An estimate of the rate of approximation of a continuous function and its conjugate by Fourier sums on a set of total measure”, Math. USSR-Izv., 8:6 (1974), 1372–1386  mathnet  crossref  mathscinet  zmath
25. K. I. Oskolkov, “Fourier sums for the Banach indicatrix”, Math. Notes, 15:4 (1974), 309–312  mathnet  crossref  mathscinet  zmath

   1972
26. K. I. Oskolkov, “Generalized variation, the Banach indicatrix, and the uniform convergence of Fourier series”, Math. Notes, 12:3 (1972), 619–625  mathnet  crossref  mathscinet  zmath
27. K. I. Oskolkov, “Subsequences of the Fourier sums of functions with a given modulus of continuity”, Math. USSR-Sb., 17:3 (1972), 441–465  mathnet  crossref  mathscinet  zmath

   1971
28. K. I. Oskolkov, “The sharpness of the Lebesgue estimate for the approximation of functions with prescribed modulus of continuity by Fourier sums”, Proc. Steklov Inst. Math., 112 (1971), 349–357  mathnet  mathscinet  zmath
29. K. I. Oskolkov, “Letter to the editor”, Mat. Zametki, 9:6 (1971), 735  mathnet  zmath
30. K. I. Oskolkov, S. B. Stechkin, S. A. Telyakovskii, “Petr Vasil'evich Galkin”, Math. Notes, 10:6 (1971), 787–789  mathnet  crossref  mathscinet  zmath

   1970
31. K. I. Oskolkov, “The convergence of trigonometric series to functions of bounded variation”, Math. Notes, 8:1 (1970), 496–503  mathnet  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1.
K. I. Oskolkov
Seminar on Approximation Theory
November 3, 2011 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019